MathSciNet Relay Station
MathSciNet bibliographic data
MR2325917 33F05 (33C45 33F10 68W30)
Dumitriu, Ioana; Edelman, Alan; Shuman, Gene MOPS: multivariate orthogonal polynomials (symbolically). J. Symbolic Comput. 42 (2007), no. 6, 587–620.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement